# SDR AALA202507172159

- Difficulty date: July 13, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 60,726 hours, 30,010 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Probe
- Condition: Faulty
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER A COUPLE CENTER TANK ECAMS ON CLIMB OUT ORD ENTERED UNDERSEPARATE EMICS, GOT FUEL ECAM THAT ASKED IF FUEL LEAK SUSPECTED.ONLY A COUPLE HUNDRED LBS DIFFERENCE AT THAT POINT, ANSWERED NO AND CONTINUED CLIMB OUT. SEVERAL MINUTES LATER ECAM RETURNED AND CHECKED FUEL, LEFT INBOARD TANK WAS 1000 LBS LESS THAN THE RTTK AND DECREASING RAPIDLY. ANSWERED ECAM YES AND FOLLOWED ECAM TO SHUT DOWN LEFT ENGINE. EMERGENCY DECLARED RETURNED TO ORD, LANDED WITH 1900 LBS LESS IN LEFT TAKE THAN RIGHT. MAINTENANCE REMOVED AND REPLACED LEFT MAIN TANK UNIT #10 PROBE IAW AMM 28-42-15
